View : 20 Download: 0

Some remarks on the Helton class of an operator

Title
Some remarks on the Helton class of an operator
Authors
Kim I.Kim Y.Ko E.Lee J.E.
Ewha Authors
고응일이지은
SCOPUS Author ID
고응일scopus
Issue Date
2009
Journal Title
Bulletin of the Korean Mathematical Society
ISSN
1015-8634JCR Link
Citation
vol. 46, no. 3, pp. 535 - 543
Indexed
SCIE; SCOPUS; KCI WOS scopus
Abstract
In this paper we study some properties of the Helton class of an operator. In particular, we show that the Helton class preserves the quasinilpotent property and Dunford's boundedness condition (B). As corollaries, we get that the Helton class of some quadratically hyponormal operators or decomposable subnormal operators satisfies Dunford's boundedness condition (B). © 2009 The Korean Mathematical Society.
DOI
10.4134/BKMS.2009.46.3.535
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE